Logarithmic double ramification cycles

被引:1
作者
Holmes, D. [1 ]
Molcho, S. [2 ]
Pandharipande, R. [3 ]
Pixton, A. [4 ]
Schmitt, J. [3 ]
机构
[1] Leiden Univ, Math Inst, Leiden, Netherlands
[2] Sapienza Univ Roma, Dipartimento Matemat, Rome, Italy
[3] Swiss Fed Inst Technol, Dept Math, Zurich, Switzerland
[4] Univ Michigan, Dept Math, Ann Arbor, MI 48109 USA
基金
欧洲研究理事会;
关键词
MODULI SPACE; COMPACTIFICATION; COMBINATORICS; LOCALIZATION; COHOMOLOGY;
D O I
10.1007/s00222-025-01318-z
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Let A = (a1,..., an) be a vector of integers which sum to k(2g - 2+ n). The double ramification cycle DRg,A is an element of CHg(Mg,n) on the moduli space of curves is the virtual class of an Abel-Jacobi locus of pointed curves (C, x1,..., xn) satisfying OC(Sigma i=1naixi)similar or equal to(omega Clog)k.. The Abel-Jacobi construction requires log blow-ups of M g,n to resolve the indeterminacies of the Abel-Jacobi map. Holmes (J. Inst. Math. Jussieu 2019) has shown that DRg, A admits a canonical lift logDRg,A is an element of logCHg(Mg,n) to the logarithmic Chow ring, which is the limit of the intersection theories of all such blow-ups. The main result of the paper is an explicit formula for logDR g,A which lifts Pixton's formula for DRg,A. The central idea is to study the universal Jacobian over the moduli space of curves (following Caporaso (Am. Math. Soc. 7(3):589-660 1994), Kass-Pagani (Trans. Am. Math. Soc. 372:4851-4887 2019), and Abreu-Pacini (Adv. Math. 378:107520 2021)) for certain stability conditions. Using the criterion of Holmes-Schwarz (Algebr. Geom. 9(5):574-605 2022), the universal double ramification theory of Bae-Holmes-Pandharipande-Schmitt-Schwarz (Acta Math. 230(2):205-319 2023) applied to the universal line bundle determines the logarithmic double ramification cycle. The resulting formula, written in the language of piecewise polynomials, depends upon the stability condition (and admits a wall-crossing study). Several examples of logarithmic and higher double ramification cycles are computed.
引用
收藏
页码:35 / 121
页数:87
相关论文
共 78 条
[1]  
Abramovich D., 2016, NONARCHIMEDEAN TROPI, P287
[2]   Birational invariance in logarithmic Gromov-Witten theory [J].
Abramovich, Dan ;
Wise, Jonathan .
COMPOSITIO MATHEMATICA, 2018, 154 (03) :595-620
[3]   Boundedness of the space of stable logarithmic maps [J].
Abramovich, Dan ;
Chen, Qile ;
Marcus, Steffen ;
Wise, Jonathan .
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2017, 19 (09) :2783-2809
[4]  
Abramovich D, 2015, ANN SCI ECOLE NORM S, V48, P765
[5]   The resolution of the universal Abel map via tropical geometry and applications [J].
Abreu, Alex ;
Pacini, Marco .
ADVANCES IN MATHEMATICS, 2021, 378
[6]   The universal tropical Jacobian and the skeleton of the Esteves' universal Jacobian [J].
Abreu, Alex ;
Pacini, Marco .
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, 2020, 120 (03) :328-369
[7]  
Artin M., 1969, GLOBAL ANAL, P21
[8]   Pixton's formula and Abel-Jacobi theory on the Picard stack [J].
Bae, Younghan ;
Holmes, David ;
Pandharipande, Rahul ;
Schmitt, Johannes ;
Schwarz, Rosa .
ACTA MATHEMATICA, 2023, 230 (02) :205-319
[9]   Chow rings of stacks of prestable curves I [J].
Bae, Younghan ;
Schmitt, Johannes ;
Skowera, Jonathan .
FORUM OF MATHEMATICS SIGMA, 2022, 10
[10]   Tautological relations for stable maps to a target variety [J].
Bae, Younghan .
ARKIV FOR MATEMATIK, 2020, 58 (01) :19-38